You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1989/57/1
Polynomial inequalities on general subsets of
R
N
Download
PDF
- Polynomial inequalities on general subsets of $R^N$
Article
Original scientific text
Title
Polynomial inequalities on general subsets of
R
N
Authors
Pierre Goetgheluck
1
Affiliations
Orsay
Colloquium Mathematicum
1989/57/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
127-136
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics